# SDR KBM2004F00224

- Difficulty date: September 20, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 4842
- Condition: Inoperative
- Location: Directional
- Part time: 212 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO, INOPERATIVE (RED FLAG), WILL NOT HOLD HEADING.  REMOVED AND REPLACED DIRECTIONAL GYRO.
